AAM  >> Vol. 5 No. 1 (February 2016)

    一类退化平面系统的正规形的计算
    An Algorithm for Computing a Normal Form of a Class of Planar Degenerate Dynamical Systems

  • 全文下载: PDF(403KB) HTML   XML   PP.98-111   DOI: 10.12677/AAM.2016.51014  
  • 下载量: 413  浏览量: 1,606   科研立项经费支持

作者:  

李梦晓,黄土森:浙江理工大学理学院数学系,浙江 杭州

关键词:
平面退化系统正规形近恒等变量变换Carleman线性化方法Planar Degenerate System Normal Form Near Identity Change of Variable Method of Carleman Linearization

摘要:
本文利用Carleman线性化方法计算了一类平面退化系统的正规形,并给出相应的近恒等变量变换。这些结果把经典正规形理论中只能计算具非零线性部分动力系统的正规形推广到可以计算具零线性部分系统的正规形情形,为简化分析这类退化系统的动力学性质建立了基础。

In this paper the normal forms of a class of planar degenerate dynamical systems are computed by using the method of Carleman linearlization, in the mean time, a sequence of the associated near identity change of variables is given. These results generalize the computations of normal forms for the non-degenerate dynamical systems with non-zero linear part in the classical theory of normal forms to those for the degenerate dynamical systems with zero linear part, and establish the bases to simplify the analyses of the dynamical properties of the degenerate systems.

文章引用:
李梦晓, 黄土森. 一类退化平面系统的正规形的计算[J]. 应用数学进展, 2016, 5(1): 98-111. http://dx.doi.org/10.12677/AAM.2016.51014

参考文献

[1] Guckenheimer, J. and Holmes, P. (1993) Nonlinear Oscillations, Dynamical Systems; and Bifurcations of Vector Fields. 4th Edition, Springer-Verlag, New York.
[2] Nayfeh, A. (1993) Method of Normal Forms. John Wiley & Sons, New York.
[3] Chow, S.N., Li, C. and Wang, D. (1994) Normal Forms and Bifurcation of Planar Vector Fields. Cambridge University Press, Cambridge.
http://dx.doi.org/10.1017/CBO9780511665639
[4] Niu, B., Guo, Y. and Jiang, W. (2015) An Approach to Normal Forms of Kuramoto Model with Distributed Delays and the Effect of Minimal Delay. Physics Letters A, 379, 2018-2024.
http://dx.doi.org/10.1016/j.physleta.2015.06.028
[5] Chow, S.N. and Hale, J.K. (1982) Methods of Bifurcation Theory. Springer, New York.
http://dx.doi.org/10.1007/978-1-4613-8159-4
[6] Takens, F. (1974) Singularities of Vector Fields. Publications Mathématiques de l'Institut des Hautes Études Scientifiques, 43, 47-100.
http://dx.doi.org/10.1007/BF02684366
[7] Elphick, C., Tirapegui, E., Brachet, M.E., Coullet, P. and Iooss, G. (1987) A Simple Global Characterization for Normal Forms of Singular Vector Fields. Physica D: Nonlinear Phenomena, 29, 95-127.
http://dx.doi.org/10.1016/0167-2789(87)90049-2
[8] Chua, L.O. and Kokubu, H. (1988) Normal Forms for Nonlinear Vector Fields. Part I: Theory and Algorithm. IEEE Transactions on Circuits and Systems, 35, 863-880.
http://dx.doi.org/10.1109/31.1833
[9] Bruno, A.D. (1989) Local Method in Nonlinear Differential Equations. Springer-Verlag, Berlin.
http://dx.doi.org/10.1007/978-3-642-61314-2
[10] Chen, G.T. and Dora, J.D. (2000) Further Reduction of Normal Forms for Dynamical Systems. Journal of Differential Equations, 166, 79-106.
http://dx.doi.org/10.1006/jdeq.2000.3783
[11] Tsiligiannis, C.A and Lyberatos, G. (1989) Normal Forms, Re-sonance and Bifurcation Analysis via the Carleman Linearization. Journal of Mathematical Analysis and Applications, 139, 123-138.
http://dx.doi.org/10.1016/0022-247X(89)90233-3
[12] Chen, G.T. and Dora, J.D. (2000) An Algorithm for Computing a New Normal Form for Dynamical Systems. Journal of Symbolic Computation, 29, 393-418.
http://dx.doi.org/10.1006/jsco.1999.0305
[13] Cushman, R. and Sanders, J. (1990) A Survey of Invariant Theory Applied to Normal Forms of Vector Fields with Nilpotent Linear Part. In: Proceedings of Invariant Theory, New York, Springer, 82-106.
[14] Chen, G.T. and Dora, J.D. (1991) Nilpotent Normal Form for Systems of Nonlinear Differential Equations: Algorithm and Examples. Rapport de Recherche RR 838 M, France, Universite de Grenoble 1.
[15] Algaba, A., García, C. and Giné, J. (2013) Analytic Integrability for Some Degenerate Planar Systems. Communications on Pure and Applied Analysis (CPAA), 12, 2797-2809.
http://dx.doi.org/10.3934/cpaa.2013.12.2797
[16] Algaba, A., García, C. and Giné, J. (2014) Analytic Integrability for Some Degenerate Planar Vector Fields. Journal of Differential Equations, 257, 549-565.
http://dx.doi.org/10.1016/j.jde.2014.04.010